RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, Issue 6(80), Pages 93–105 (Mi vsgu198)  

Mathematics

Integral manifolds for slow-fast systems and the stability loss delay

E. V. Schetinina

Dept. of Differential Equations and Control Theory, Samara State University, Samara, 443011, Russian Federation

Abstract: The paper is devoted to the study of the slow-fast systems under the condition that the spectrum of the linear part of the fast subsystem consists of the pair of complex conjugate eigenvalues that cross the imaginary axis from left to right. It is proved that if we introduce the additional function into the system then the modified system has the slow integral manifold with change of stability.

Keywords: integral manifolds, change of stability, stability loss delay, multiscale systems.

Full text: PDF file (572 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 517.9
Received: 20.04.2010
Revised: 20.04.2010

Citation: E. V. Schetinina, “Integral manifolds for slow-fast systems and the stability loss delay”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, no. 6(80), 93–105

Citation in format AMSBIB
\Bibitem{Sch10}
\by E.~V.~Schetinina
\paper Integral manifolds for slow-fast systems and the stability loss delay
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2010
\issue 6(80)
\pages 93--105
\mathnet{http://mi.mathnet.ru/vsgu198}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu198
  • http://mi.mathnet.ru/eng/vsgu/y2010/i6/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:106
    Full text:42
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020